MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA280300
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include but are not limited to endoleak and component migration.
 
Event or Problem Description
On (b)(6) 2021, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the trunk-ipsilateral leg endoprosthesis was deployed and in place.While the physician attempted to cannulate the contralateral gate, the device migrated distally approximately 5mm which caused a proximal type i endoleak.The physician chose to implant an aortic extender endoprosthesis to treat the migration and endoleak.While the device was being deployed, it appeared not to fully expand (flower out).The device was ballooned and expanded.In addition, the device moved proximally during deployment and covered the right renal artery.Regardless of multiple attempts to pull down the device, it could not be adjusted during the procedure.The endoleak was resolved.The covered right renal artery was left covered.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition the device was returned to gore for evaluation.The device evaluation showed the device had been deployed off the catheter.A notch from the deployment line was seen at the leading olive stitch hole on one side.The deployment line was not returned for evaluation.The findings from the evaluation are consistent with the physician¿s observations.The cause for the device moving proximally during deployment could not be determined with the currently available information.The observation that the device appeared to not fully expand while it was being deployed was likely due to the deployment line had not yet fully unlaced from the leading olive and leading end of device.Addition h6: code 213-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition h6: code 4315.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11701612
Report Number3013164176-2021-01157
Device Sequence Number3646812
Product Code MIH
UDI-Device Identifier00733132618781
UDI-Public00733132618781
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Model NumberPLA280300
Device Catalogue NumberPLA280300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient Weight77